Skip to content. | Skip to navigation

Personal tools

This is SunRain Plone Theme


You are here: Home / Research Groups / Brescia / Selected Papers

Selected Papers

Here we present a short selection of some of our recent research products. For a complete list, please look at the personal homepages of the researchers involved.


  • A. Burgess, P. Danziger, T. Traetta. On the Hamilton-Waterloo problem with odd cycle lengths. Journal of Combinatorial Designs 26 (2018), 51–83.
  • A. Burgess, P. Danziger, T. Traetta. On the Hamilton-Waterloo Problem with cycle lengths of distinct parities. Discrete Mathematics 341 (2018), 1636-1644.
  • I. Cardinali, L. Giuzzi, Line Hermitian Grassmann Codes and their Parameters, Finite Fields Appl. 51 (2018), 407-432 doi:10.1016/j.ffa.2018.02.006 (arXiv:1706.10255)
  • I. Cardinali, L. Giuzzi, Minimum distance of Line Orthogonal Grassmann Codes in even characteristic, J. Pure Applied Algebra 222:10 (2018), 2975-2988 doi:10.1016/j.jpaa.2017.11.009 (arXiv:1605.09333)
  • I. Cardinali, L. Giuzzi, A. Pasini, On transparent embeddings of point-line geometries, J. Combin. Theory Series A 155 (2018), 190-224,doi:10.1016/j.jcta.2017.11.001 (arXiv:1611.07877)
  • S.Costa, T.Feng, X.Wang: Frame difference families and resolvable banlance incomplete block designs. Designs Codes and Cryptography, 86 (12) (2018), 2725-2745.
  • S.Costa, T.Feng, X.Wang: New 2-designs from strong difference families. Finite Fields and their applications 50 (2018), 391-405.
  • S. Costa, F. Morini, A. Pasotti and M.A. Pellegrini, A problem on partial sums in abelian groups, Discrete Math. 341 (2018), 705-712.
  • S.Costa, F.Morini, A.Pasotti, M.A.Pellegrini: Globally simple Heffter arrays and orthogonal cyclic cycle decompositions. The Australasian Journal of Combinatorics 72 (3) (2018), 549-593.
  • A. Pasotti and M.A. Pellegrini, Cyclic uniform 2-factorizations of the complete multipartite graph, Graphs and Combin. 34 (2018), 901-930.




  • A. Benini and A. Pasotti, \alpha-labelings of generalized Petersen graphs, Discuss. Math. Graph Theory 35 (2015), 143-53.
  • M. Buratti, G.J. Lovegrove, T. Traetta. On the full automorphism group of a Hamiltonian cycle system of odd order. Graphs and Combinatorics 31(2015), 1855-1865.
  • M. Buratti, T. Traetta. The structure of 2-pyramidal 2-factorizations. Graphs and Combinatorics 31(2015), 523-535.
  • L. Giuzzi, V. Pepe, On some subvarieties of the Grassmann variety, Linear Multilinear Algebra 63 (11): 2121-2134 (2015), ISSN 0308-1087, doi:10.1080/03081087.2014.983449 (arXiv:1405.6926)


Some older papers

  • A. Aguglia, L. Giuzzi and G. Korchmáros, Algebraic curves and maximal arcs, J. Algebraic Combin. 28 (2008), 531-544,  doi: 10.1007/s10801-008-0122-7
  • I. Cardinali, L. Giuzzi, Codes and caps from orthogonal Grassmannians, Finite Fields Appl. 24: 148-169 (2013), ISSN: 1071-5797, doi:10.1016/j.ffa.2013.07.003 (arXiv:1303.5636)
  • L. Giuzzi and V. Pepe, Families of twisted tensor product Codes,  Designs Codes Cryptogr. 67: 375-384 (2013) doi:10.1007/s10623-012-9613-6
  • I. Cardinali, L. Giuzzi, K.V. Kaipa, A. Pasini, Line Polar Grassmann Codes of Orthogonal Type, J. Pure Appl. Algebra 220 (5): 1924-1934 (2016), doi:10.1016/j.jpaa.2015.10.007
  • I. Cardinali, L. Giuzzi, A. Pasini, A geometric approach to alternating \(k\)-linear forms, to appear on J. Algebraic Combin., doi:10.1007/s10801-016-0730-6 (arXiv:1601.08115)
  • M. Buratti and A. Pasotti, Combinatorial designs and the Theorem of Weil on multiplicative character sums, Finite Fields Appl. 15 (2009), 332-344, doi: 10.1016/j.ffa.2008.12.007
  • M. Buratti and A. Pasotti, Further progress in difference families with block size 4 or 5, Des. Codes Cryptogr. 56 (2010), 1-20, doi: 10.1007/s10623-009-9335-6
  • M. Buratti, K. Momihara and A. Pasotti, New results on optimal (v, 4, 2, 1) optical orthogonal codes, Des. Codes Cryptogr. 58 (2011), 89-103, doi: 10.1007/s10623-010-9382-z
  • M. Buratti, A. Pasotti and D. Wu, On optimal (v,5,2,1) optical orthogonal codes , Des. Codes and Cryptogr. 68 (2013), 349-371.
  • A. Pasotti and M.A. Pellegrini, On the Buratti-Horak-Rosa Conjecture about Hamiltonian paths in complete graphs, Electron. J. Combin. 21 (2014), #P2.30.
  • S. Pasotti and E. Zizioli. Slid Product of Loops: a Generalization. Results in Mathematics 65 (2014), 193-212, 10.1007/s00025-013-0340-8.
  • H. Karzel, S. Pasotti and S. Pianta, A class of fibered loops related to general hyperbolic planes, Aequationes Math. (2012), in press, doi: 10.1007/s00010-012-0164-8
  • S. Pasotti and E. Zizioli, Loops with two–sided inverses constructed by a class of regular permutation sets, J. Geom. 100 (2011), no.1-2, 129-145, doi: 10.1007/s00022-011-0071-5
  • E. Zizioli, Construction of a class of Loops via Graphs, J. Geom., 95 (2009), 173-186, doi: 10.1007/s00022-009-0020-8

Document Actions

Combinatorics 2018 slides

Download the slides here (92 MB).

Combinatorics 2018